Alert archive / Wisconsin / Frost Advisories in 2014
Frost Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at May 16, 2014, 2:40 PM CDT for 20 counties in Wisconsin. It took effect at May 17, 2014, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2014, 2:40 PM CDT (19:40 UTC)
- In effect from
- May 17, 2014, 1:00 AM CDT
- Expired
- May 17, 2014, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS73 KMKX 161940 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 240 PM CDT FRI MAY 16 2014 ...AREAS OF FROST EXPECTED LATER TONIGHT... .WEAKENING WINDS AND PARTIAL CLEARING LATER TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MOST OF SOUTHERN WISCONSIN. THIS WILL ALLOW FOR AREAS OF FROST TO DEVELOP. WIZ046-047-051-052-056>060-062>065-067>070-170345- /O.NEW.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 240 PM CDT FRI MAY 16 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA BETWEEN 1 AM AND 3 AM SATURDAY...LINGERING UNTIL AROUND 7 AM SATURDAY MORNING. * TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS. * IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ066-071-072-170345- /O.NEW.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 240 PM CDT FRI MAY 16 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA BETWEEN 1 AM AND 3 AM SATURDAY...LINGERING UNTIL AROUND 7 AM SATURDAY MORNING. * TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS...WITH SOME UPPER 30S ALONG THE LAKESHORE. * IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WOOD
2 follow-up statements
035 WWUS73 KMKX 170226 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CDT FRI MAY 16 2014 ...AREAS OF FROST EXPECTED LATER TONIGHT... .LIGHT WINDS AND PARTIAL CLEARING LATER TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MOST OF SOUTHERN WISCONSIN. THIS WILL ALLOW AREAS OF FROST TO DEVELOP. WIZ046-047-051-052-056>060-062>065-067>070-171030- /O.CON.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 926 PM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA BETWEEN 1 AM AND 5 AM SATURDAY...LINGERING UNTIL AROUND 7 AM SATURDAY MORNING. * TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS. * IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ066-071-072-171030- /O.CON.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 926 PM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * TIMING...PATCHY FROST WILL DEVELOP ACROSS MOST OF THE AREA BETWEEN 1 AM AND 3 AM SATURDAY WITH AREAS OF LATE NIGHT FROST LINGERING UNTIL AROUND 7 AM SATURDAY MORNING. * TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS...WITH UPPER 30S ALONG THE LAKESHORE. * IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MBK
188 WWUS73 KMKX 171154 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 654 AM CDT SAT MAY 17 2014 WIZ046-047-051-052-056>060-062>065-067>070-171300- /O.EXP.KMKX.FR.Y.0002.000000T0000Z-140517T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN- ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 654 AM CDT SAT MAY 17 2014 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$ WIZ066-071-072-171300- /O.EXP.KMKX.FR.Y.0002.000000T0000Z-140517T1200Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 654 AM CDT SAT MAY 17 2014 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 11:26 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 16, 11:26 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1126 AM CDT FRI MAY 16 2014 .UPDATE... 500 MB TROUGH AXIS OVER WISCONSIN IS EXPECTED TO LINGER THIS AFTERNOON...WITH NEXT EMBEDDED VORTICITY MAXIMUM EXPECTED TO SHIFT SOUTHEAST INTO WESTERN PORTIONS OF THE AREA. AREA FORECAST SOUNDINGS FROM RAP/NAM/GFS AND CU RULE SUPPORT BROKEN CLOUDS AT LEAST THIS AFTERNOON...WHICH IS ALREADY OCCURRING IN THE SUNNIER PARTS OF THE AREA. WEAK CAPE DEVELOPS IN THE WESTERN AND CENTRAL PORTIONS OF THE AREA THIS AFTERNOON AS WELL. HRRR AND WRF/NMM MODELS SUPPORT SCATTERED SHOWERS MOVING INTO THE WESTERN COUNTIES BY MID AFTERNOON...LINGERING UNTIL EARLY EVENING. THE EASTERN PORTIONS OF THE AREA SHOULD SEE LESS ACTIVITY...AS BEST UPWARD VERTICAL MOTION AND INSTABILITY WILL BE TO THE WEST. KEPT POPS SIMILAR TO GOING FORECAST AND CHANGED TO ISOLATED/SCATTERED WORDING. ONSHORE WINDS WILL KEEP HIGHS IN THE 40S NEAR THE LAKE...WITH 50S INLAND...STILL BELOW NORMAL. && .AVIATION/18Z TAFS/... BROKEN TO OVERCAST VFR CEILINGS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS TAF SITES. SCATTERED SHOWERS ARE EXPECTED AROUND MADISON BETWEEN 20Z FRIDAY AND 01Z SATURDAY. FOR NOW...WILL USE VICINITY SHOWER WORDING IN TAF. EASTERN SITES WILL SEE MORE ISOLATED SHOWER ACTIVITY...SO WILL LEAVE SHOWER WORDING OUT OF TAFS FOR NOW HERE. LIGHT NORTH WINDS ARE EXPECTED AT MADISON THIS AFTERNOON...WITH LIGHT EAST TO SOUTHEAST WINDS AT THE EASTERN SITES. SOME QUESTION ON HOW MUCH CLOUD COVER WILL LINGER LATER TONIGHT INTO SATURDAY. FOR NOW...WILL CONTINUE WITH BROKEN VFR CEILINGS IN TAFS FOR THIS PERIOD. LIGHT WEST WINDS TONIGHT WILL INCREASE A BIT ON SATURDAY...BECOMING WEST SOUTHWEST LATER IN THE DAY. ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE AGAIN IN THE AFTERNOON...BEST CHANCES AT THE EASTERN SITES. && .PREV DISCUSSION... /ISSUED 336 AM CDT FRI MAY 16 2014/ TODAY...FORECAST CONFIDENCE MEDIUM FOCUSED OMEGA ALONG WI/IL BORDER IN THE DEFORMATION ZONE TO THE NORTH OF SHORT WAVE CROSSING IL WILL EXIT THE SOUTHEAST CORNER AROUND MIDDAY. THEN A WEAK WAVE AND ASSOCIATED LIFT MOVE ACROSS THIS AFTERNOON. HAVE TRIMMED POPS A BIT WITH FORECAST SOUNDINGS DRY BELOW 5K FT...BUT ENOUGH MOISTURE AND HINT OF INSTABILITY DURING PEAK HEATING TO NOT DROP BELOW CHANCE LEVELS...ESPECIALLY IN THE WEST. DID HOLD POPS AT SLIGHT CHANCE IN THE FAR EAST WITH LESS DEPTH TO THE MOISTURE AND LOWER INSTABILITY WITH COOLER SURFACE TEMPS DUE TO ONSHORE WINDS. OVERALL JUST ISOLATED TO SCATTERED VERY LIGHT SHOWERS OR SPRINKLES EXPECTED ACROSS THE FORECAST AREA. TONIGHT...FORECAST CONFIDENCE MEDIUM LINGERED SLIGHT CHANCE POPS INTO THE EVENING UNTIL VORTICITY ADVECTION-DRIVEN LAYER Q-VECTOR CONVERGENCE EXITS...THEN DRYING AND SUBSIDENCE MOVE IN REDUCING CLOUD COVER. AMOUNT OF CLEARING WILL BE KEY TO LOW TEMPS AND FROST POTENTIAL. FEEL ENOUGH CLOUD COVER TO HOLD LOWS IN THE MID-UPPER 30S WITH ONLY PATCHY FROST...BUT LATER SHIFTS WILL HAVE TO MONITOR. SATURDAY - CONFIDENCE...MEDIUM MID LEVEL TROUGH AXIS CONTINUES TO SHIFT EAST INTO THE EASTERN LAKES REGION. UPPER FLOW REMAINS NORTHWEST...WITH A FEW RIPPLES FROM TIME TO TIME. BUFKIT SOUNDINGS SHOW STEEP LOW LEVEL LAPSE RATES WITH FAIRLY SHALLOW CAPE BUT ENOUGH POTENTIAL GROWTH TO AT LEAST MAINTAIN SMALL SHRA CHANCES...BEST IN THE EAST PER GOING FORECAST. MOS POPS ARE MOSTLY SINGLE DIGITS AND TEENS...SO COVERAGE MAY NOT BE AS GREAT...BUT LINGERING CYCLONIC FLOW AND LOW LEVEL COLD POOL MAY BE ENOUGH TO GENERATE SOME SHRA ESP IN ERN CWA. SUNDAY - CONFIDENCE...MEDIUM 500 MILLIBAR NVA WILL BE DOMINANT WITH SURFACE/850 HIGH CENTERS TO THE SOUTHEAST. THIS WILL BUILD WARMER 850/925 TEMPS BACK INTO WI. PREFER THE DRY LOOK OF THE ECMWF. PATTERN DOES NOT LOOK CONDUCIVE TO THE SPLOTCHY 0.01 CONTOURS THAT THE NAM AND GFS ARE SHOWING. MONDAY - CONFIDENCE...MEDIUM THE HIGH SHIFTS TO THE EASTERN U.S. MEANWHILE THE NEXT LOW APPROACHES FROM THE DAKOTAS. THE UPPER FLOW HAS THE RIDGE ACROSS WI THOUGH ALL MODELS ARE SHOWING SOME ENERGY BREAKING DOWN THE RIDGE A BIT FOR THE AFTERNOON. STILL PLENTY OF DRY AIR IN PLACE FOR THE MORNING AND THIS WILL LINGER FOR MUCH OF THE DAY. JUST HINTED AT A SMALL CHANCE ON THE FAR WEST DURG THE AFTN THOUGH THE 00Z ECMWF DID PULL BACK SOME MORE. MONDAY NIGHT THROUGH TUESDAY NIGHT - CONFIDENCE...MEDIUM LOW LEVEL JET AXIS SHIFTS ACROSS THE STATE MONDAY NIGHT. BEST FORCING ON NOSE OF THE JET IS PROGGD TO THE NORTH AND GFS/ECMWF QPF PROGS REFLECT THIS. MEANWHILE THE GEM HAS A MORE SRN MAX OF QPF. A FEW MORE CHANCES OF PRECIP THIS PERIOD AS THE SLOW MOVING FRONT AND LOW PRESSURE SLOWLY MOVE THROUGH. UPPER JET WILL BE SITUATED TO OUR NORTH WITH FAVORABLE POSITION FOR ENHANCED VERTICAL MOTION. CWASP SHOWING SOME ELEVATED THOUGH NOT EXTREME VALUES. THUNDER MENTION CERTAINLY WARRANTED AS DEW POINTS POTENTIALLY GETTING BACK INTO THE 60S FOR TUESDAY. WEDNESDAY AND THURSDAY - CONFIDENCE...MEDIUM SURFACE HIGH PROGGD TO GRADUALLY NUDGE THE FRONTAL BOUNDARY TO THE SOUTH. POPS GRADUALLY LOWER THIS PERIOD AND IF FRONT GETS A GOOD ENOUGH KICK THEN POPS MAY EVENTUALLY NEED A MORE AGGRESSIVE LOWERING TREND. FOR NOW STUCK WITH THE ALLBLEND POPS. THIS SHAPING UP TO BE A COOLER WITH HIGH BRINGING MORE OF A NE WIND FLOW. AVIATION/12Z TAFS/...LOOKING FOR SHOWERS SKIRTING THE WI/IL BORDER TO EXIT TO THE SOUTHEAST BY 18Z...WITH BROKEN VFR CIGS THROUGH THE DAY AND ISOLATED TO SCATTERED LIGHT RAIN SHOWERS/SPRINKLES POPPING UP IN THE AFTERNOON. MAY SEE A BRIEF MVFR VSBY BUT SHOULD SEE MAINLY VFR THROUGH THE FORECAST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...WOOD TODAY/TONIGHT AND AVIATION/MARINE...REM SATURDAY THROUGH THURSDAY...COLLAR
Hazardous weather outlook, May 16, 7:03 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 703 AM CDT FRI MAY 16 2014 WIZ046-047-051-052-056>060-062>072-171215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 703 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A POTENTIAL FOR PATCHY FROST AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY AS A WARM FRONT APPROACHES FROM THE SOUTH...WITH CHANCES CONTINUING TUESDAY NIGHT AS WEAK LOW PRESSURE APPROACHES CROSSES THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-171215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 703 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY AS A WARM FRONT APPROACHES FROM THE SOUTH...WITH CHANCES CONTINUING TUESDAY NIGHT AS WEAK LOW PRESSURE APPROACHES CROSSES THE STATE. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:47 PM CDT | Frost Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 10 hr |
Nearby
Frost Advisories in Wisconsin, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.